Pacific Journal of Mathematics

Krull dimension of skew-Laurent extensions.

K. R. Goodearl and T. H. Lenagan

Article information

Source
Pacific J. Math., Volume 114, Number 1 (1984), 109-147.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708974

Mathematical Reviews number (MathSciNet)
MR755485

Zentralblatt MATH identifier
0536.16003

Subjects
Primary: 16A05
Secondary: 16A55

Citation

Goodearl, K. R.; Lenagan, T. H. Krull dimension of skew-Laurent extensions. Pacific J. Math. 114 (1984), no. 1, 109--147. https://projecteuclid.org/euclid.pjm/1102708974


Export citation

References

  • [1] G. Bonnefond, Sur la dimension de Krull de A[X, X~; ], C. R. Acad. Scl. Paris, Sr. A, 286 (1978), 759-762.
  • [2] K. R. Goodearl, T. J. Hodges, and T. H. Lenagan, Krull and global dimensions of Weyl algebras over division rings, J. Algebra (to appear).
  • [3] K. R. Goodearl and T. H. Lenagan, Krull dimension of differential operator rings. -Noncommutatwecoefficients, Trans. Amer. Math. Soc, 275 (1983), 833-859.
  • [4] K. R. Goodearl and T. H. Lenagan, Proc. London Math. Soc. (3) 47 (1983), 306-336.
  • [5] R. Gordon and J. C. Robson, Krull dimension, Memoirs Amer. Math. Soc, No. 133 (1973).
  • [6] T. J. Hodges, The Krull dimension of skew-Laurent extensions of commutative noetherian rings, Communic. in Algebra (to appear).
  • [7] T. Hodges and J. C. McConnell, On Ore and skew-Laurent extensions of noetherian rings, I. Algebra, 73 (1981), 56-64.
  • [8] B. Lemonnier, Dimension de Krull et codeviation. Application au theoreme d'Eakin, Comm. Algebra, 6 (1978), 1647-1665.
  • [9] R. Rentschler and P. Gabriel, Sur la dimension des anneaux et ensembles ordonnes, C. R. Acad. Sci. Paris, Ser. A, 265 (1967), 712-715.
  • [10] P. F. Smith, Corrigendum to 'On the dimension of group rings', Proc. London Math. Soc., (3) 27 (1973), 766-768.